# SDR 20001127SH008

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: A
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: B38218
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MFGS TWO PSI INFLATION TESTS IAW 25-60-1.  LIFE VEST DATE OF MFG, JUNE 1980.  FAIR WEAR AND TEAR.  (X)
